urologist-icon

Change in period cycle

After her regular periods (22nd to 26th May) my sis took ipill in 2 days around 28th May after which she got her periods in just 10 days i.e on 7th of june again, and next almost after a month on 3rd july and now again today on 27th July on her earlier regular date. Is this normal? Had visited a gynac in end of june, she said the date should now change but never told abount it getting back to previous. Plz advice...
views-icons 114 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹450 for 24 hrs

Variation in menstrual cycle from 21 days to35day  is taken as normal... I pill causes irregular bleeding so don't worry about it... Keep menstrual calender for 3 month
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...I can understand your concern for your sister. It is normal for menstrual cycles to become irregular after taking drugs like ipill. As they contain high doses of hormones like progesterone, they will alter the menstrual cycles temporarily. It will normalise after few months. Ask her not to worry too much. If it's still irregular after few months, consult a gynaecologist for further evaluation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO